Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 852324, 11 pages
http://dx.doi.org/10.1155/2014/852324
Research Article

An Extension of Darbo’s Theorem and Its Application

Department of Mathematics, College of Basic Science, Karaj Branch, Islamic Azad University, Alborz, Iran

Received 8 February 2014; Accepted 4 April 2014; Published 11 May 2014

Academic Editor: Chuanzhi Bai

Copyright © 2014 A. Samadi and M. B. Ghaemi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Samadi and M. B. Ghaemi, “An Extension of Darbo’s Theorem and Its Application,” Abstract and Applied Analysis, vol. 2014, Article ID 852324, 11 pages, 2014. https://doi.org/10.1155/2014/852324.